Volume 6, issue 3 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Holomorphic discs and sutured manifolds

András Juhász

Algebraic & Geometric Topology 6 (2006) 1429–1457
Bibliography
1 D Gabai, Foliations and the topology of $3$-manifolds, J. Differential Geom. 18 (1983) 445 MR723813
2 D Gabai, Detecting fibred links in $S^3$, Comment. Math. Helv. 61 (1986) 519 MR870705
3 M Hedden, Knot Floer homology of Whitehead doubles arXiv:math.GT/0606094
4 T Kobayashi, Uniqueness of minimal genus Seifert surfaces for links, Topology Appl. 33 (1989) 265 MR1026928
5 J Milnor, Lectures on the $h$-cobordism theorem, Notes by L. Siebenmann and J. Sondow, Princeton University Press (1965) MR0190942
6 Y Ni, Sutured Heegaard diagrams for knots, Algebr. Geom. Topol. 6 (2006) 513 MR2220687
7 P Ozsváth, Z Szabó, Holomorphic disks, link invariants, and the multi-variable Alexander polynomial arXiv:math.GT/0512286
8 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
9 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. $(2)$ 159 (2004) 1027 MR2113019
10 P Ozsváth, Z Szabó, Heegaard Floer homology and contact structures, Duke Math. J. 129 (2005) 39 MR2153455
11 P Ozsváth, Z Szabó, On knot Floer homology and lens space surgeries, Topology 44 (2005) 1281 MR2168576
12 J A Rasmussen, Floer homology and knot complements, PhD thesis, Harvard University (2003)